Alert archive / Tennessee / Special Weather Statements in 2021

Special Weather Statement, NWS Nashville, TN

March 27, 20214 counties in Tennessee

NWS Nashville, TN issued this special weather statement at Mar 27, 2021, 5:52 PM CDT for 4 counties in Tennessee. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2021, 5:52 PM CDT (22:52 UTC)
Expired
Mar 27, 2021, 6:30 PM CDT
In force
38 min
Issued by
NWS Nashville, TN

Counties Clay County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN

The radar

The Nashville radar (KOHX), 142 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:05 PM CDTHAIL 0.75Clarkrange, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WWUS84 KOHX 272252
SPSOHX

Special Weather Statement
National Weather Service Nashville TN
552 PM CDT Sat Mar 27 2021
 
TNZ010-011-032>034-272330-
Putnam TN-Fentress TN-Overton TN-Pickett TN-Clay TN-
552 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR OVERTON...PICKETT...EASTERN
CLAY...NORTHEASTERN PUTNAM AND FENTRESS COUNTIES UNTIL 630 PM CDT...

At 551 PM CDT, Doppler radar was tracking a cluster of strong 
thunderstorms near Livingston, moving northeast at 55 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Livingston, Jamestown, Celina, Byrdstown, Algood, Monterey, Allardt,
Grimsley, Rickman, Pall Mall, Wolf River Dock, Clarkrange, Crawford,
Dale Hollow Lake, Pickett State Park, Standing Stone State Park and
Ashlock.
 
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
      3634 8474 3633 8477 3630 8480 3628 8488
      3624 8488 3621 8491 3619 8491 3617 8503
      3609 8537 3637 8550 3640 8550 3644 8553
      3662 8562 3663 8523 3660 8479 3640 8466
TIME...MOT...LOC 2251Z 246DEG 49KT 3641 8544 

$$

Whitehead

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 2:55 PM CDT, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 27, 2:55 PM CDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
255 PM CDT Sat Mar 27 2021

.DISCUSSION...

For today and tonight there will be two severe weather discussions
that will need to be had. One for the potential of damaging winds,
hail, and isolated tornadoes related to severe thunderstorms and
the other being the widespread flash flood potential. Right now a
surface warm front remains parked over our southern counties, but
is expected to lift northward ever so slightly over the next few
hours. Heavy rain axis has begun to shift eastward, but
unfortunately the entire area is not done with the rain. Latest
CAMs continue to lift the current line of showers and few strong
storms to the north and east for the remainder of the afternoon
before a more potent line arrives overnight. This line overnight
will likely bring an additional 2 to 4 inches of rainfall with
some locally higher amounts possible. Those in our northwestern
counties could see a little less than that, but the heaviest rain
axis appears to extend from our southwestern counties to our
northeastern counties. The strong to severe t'storm threat does
appear to be greatest for those along and south of I-40, but can't
rule out a couple strong storms north of I-40 if the warm front
is able to get pushed northward.

Things could deterioate over the next several hours out ahead of
this line as our southern counties are primed for some severe
storms. Surface CAPE values are already 1000+ J/kg generally south
of I-40 with sfc to 6km bulk shear in the 50-60kt range across
the area. LLJ really starts to ramp up this evening and overnight,
which may provide an additional lifting mechanism for storms.
There is an issue with timing with this event. The overall storm
mode does appear to become more linear around to after midnight as
the heaviest showers move through, but could see a few embedded
strong to severe storms in the line as it rushes through. From now
until then, really hard to discern if, when, and where additional
storms could develop. Have a tornado watch for our southern
counties as some discrete storms are expected to develop over
northern MS and western TN this afternoon. If this occurs, these
will likely move into our area after developing. Will need to keep
an eye to our west and south through the remainder of the
afternoon and evening as a result. As for the flash flooding
issues, the majority of the area is already saturated from the
storms earlier today. A few creeks and rivers are in action stage,
but forecasts bring several area rivers into moderate flood stage
for some as early as tonight. The area of main concern would
likely be around Nashville and to the southwest. Some roadways
already have ponding or are closed from this mornings rain and
there will be no where for the rainfall we are expecting later to
go. As a result, flash flooding will likely become an issue this
evening and overnight, especially as that heavy rain axis along
the frontal boundary moves through.

Overall, have multiple ways to receive warnings tonight if any
are issued for your rain. It's best to keep an eye on things to
our southwest for any discrete cell development this evening, but
our severe weather threat could continue into the overnight hours
especially as a damaging wind and isolated tornado threat.
Roadways will likely become problematic overnight as well. Flooded
roadways are extremely dangerous at nighttime, as it is nearly
impossible to see. It would be best to stay off the roads,
especially if a flash flood warning is issued for your area.

Frontal passage will occur on Sunday which will quickly drive
showers out of our area in the morning and will help to keep us
dry for at least a few days. Skies will slowly clear through the
day tomorrow with highs only in the upper 50s to low 60s. We will
likely have some ongoing flooding issues into the first half of
the work week as several streams and rivers across Middle TN are
expected to reach flood stage.

A weak shortwave will pass to our south on Tuesday enabling WAA
to return to the area allowing highs to jump back into the upper
60s to 70s. With some additional moisture flow to the area
Tuesday and an approaching frontal boundary, I wouldn't be
surprised if we get another line of decent showers overnight
Tuesday into the day Wednesday. Right now instability appears to
be lacking so have just left in a chance of showers. There is some
instability to our south though, and if this were able to flow
into our area we may have to start considering another strong
t'storm event. Overall, doesn't look great right now and we hope
it stays that way. Luckily, past Wednesday we look to have a
prolonged period of drier weather. Upper-level ridging will build
into the area for the second half of the week with temps gradually
warming each day. We will see some cool temps on Thursday with
highs in the upper 40s to 50s across the area, but by Saturday
highs will be back into the 60s. I will note, decent CAA behind
the frontal system Wednesday will lead to chilly temps Thursday
and Friday mornings. Wouldn't be surprised if most of the area
sees overnight lows below freezing and into the upper 20s for
some.

&&

.AVIATION...
18Z TAF DISCUSSION.

Fluctuations in cigs and vis throughout the TAF period as
SHRA/TSRA moves through much of the area. Tried to time the
heaviest bands down, but amendments will likely be necessary.
Wouldn't be surprised to see a few periods of cigs to VFR, but
MVFR or lower is expected through much of today and early
tomorrow. Southerly winds will begin to become more northerly by
28/12Z. Showers will begin to clear the area between 12Z to the
west and 18Z the east with cigs increasing thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      57  61  38  64  45 / 100  60   0  10   0
Clarksville    53  58  36  62  43 /  90  20   0   0   0
Crossville     58  61  34  61  43 /  90  90   0  10   0
Columbia       57  63  37  64  43 /  90  60   0  10   0
Lawrenceburg   58  62  37  64  44 /  90  70   0  10   0
Waverly        54  61  38  64  44 / 100  30   0  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Adcock
AVIATION........Adcock
Hazardous weather outlook, Mar 27, 12:29 PM CDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1229 PM CDT Sat Mar 27 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-281730-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1229 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms will be possible across all of Middle
Tennessee this afternoon into tonight. Damaging winds, large hail,
and isolated tornadoes will all be possible. Additional rounds of
heavy rainfall expected through tonight and overnight. Additional
rainfall amounts of 1 to 4 inches, with locally higher amounts of 5
to 6 inches, expected on already saturated ground conditions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

River impacts from rainfall today and early Sunday morning will be
possible. Some local rivers are expected to reach up to moderate
flood stage by early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

09

In the hours before

Local storm report, Mar 27, 3:45 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
345 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     FLASH FLOOD      4 NE BUNKER HILL        35.75N  86.55W
03/27/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            TSPOTTER REPORT OF FLOODING IN ROCKVALE, TN. ROCKVALE
            ROAD. WATER RESCUSES UNDERWAY.

&&

EVENT NUMBER OHX2100331

CMA
Local storm report, Mar 27, 3:47 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLOOD            SPRING HILL             35.74N  86.92W
03/27/2021                   MAURY              TN   SOCIAL MEDIA

            PORTIONS OF DUPLEX RD NEAR 31 UNDERWATER.

&&

EVENT NUMBER OHX2100332

CMA
Local storm report, Mar 27, 3:49 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLOOD            7 SW MURFREESBORO       35.78N  86.47W
03/27/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            FLOODED ROADWAY ALONG ARMSTRONG VALLEY NEAR YEARGAN
            ROAD.

&&

EVENT NUMBER OHX2100333

CMA
Special weather statement, Mar 27, 4:14 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
414 PM CDT Sat Mar 27 2021

TNZ032-034-065-066-272200-
Putnam TN-Cumberland TN-Fentress TN-White TN-
414 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...EASTERN WHITE...
SOUTHEASTERN PUTNAM AND SOUTHWESTERN FENTRESS COUNTIES UNTIL 500 PM
CDT...

At 413 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Monterey to near Sparta.
Movement was east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Crossville, Fairfield Glade, Monterey, Crab Orchard, Pleasant Hill,
Lake Tansi, Cumberland Mountain State Park, Slate Springs, Clarkrange
and Virgin Falls State Natural Area.

This includes Interstate 40 between mile markers 302 and 339.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3590 8471 3586 8473 3584 8476 3583 8545
      3612 8534 3615 8519 3614 8512 3618 8510
      3622 8490 3621 8491 3618 8490 3615 8491
      3613 8487 3608 8483 3610 8482 3609 8480
      3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2113Z 259DEG 41KT 3607 8532 3590 8538

Schaper
Local storm report, Mar 27, 5:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            3 SSE MURFREESBORO      35.81N  86.37W
03/27/2021                   RUTHERFORD         TN   SOCIAL MEDIA

            THE STONES RIVER IS FLOWING OVER BARFIELD ROAD.
            IMPASSABLE.

&&

EVENT NUMBER OHX2100334

BW
Special weather statement, Mar 27, 5:52 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
552 PM CDT Sat Mar 27 2021

TNZ010-011-032>034-272330-
Putnam TN-Fentress TN-Overton TN-Pickett TN-Clay TN-
552 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR OVERTON...PICKETT...EASTERN
CLAY...NORTHEASTERN PUTNAM AND FENTRESS COUNTIES UNTIL 630 PM CDT...

At 551 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Livingston, moving northeast at 55 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Livingston, Jamestown, Celina, Byrdstown, Algood, Monterey, Allardt,
Grimsley, Rickman, Pall Mall, Wolf River Dock, Clarkrange, Crawford,
Dale Hollow Lake, Pickett State Park, Standing Stone State Park and
Ashlock.

LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
      3634 8474 3633 8477 3630 8480 3628 8488
      3624 8488 3621 8491 3619 8491 3617 8503
      3609 8537 3637 8550 3640 8550 3644 8553
      3662 8562 3663 8523 3660 8479 3640 8466
TIME...MOT...LOC 2251Z 246DEG 49KT 3641 8544

Whitehead

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:18 PM CDTRiver Flood AdvisoryOHXPerry26 hr
Mar 27, 4:23 AM CDTSpecial Weather StatementOHXHickman, Lewis, Perry37 min
Mar 27, 4:56 AM CDTSpecial Weather StatementOHXDickson, Hickman, Houston, Humphreys49 min
Mar 27, 4:59 AM CDTSpecial Weather StatementOHXLewis46 min
Mar 27, 5:12 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry37 min
Mar 27, 5:29 AM CDTSpecial Weather StatementOHXCheatham, Davidson31 min
Mar 27, 5:48 AM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson27 min
Mar 27, 5:52 AM CDTSpecial Weather StatementOHXDeKalb38 min
Mar 27, 6:13 AM CDTSevere Thunderstorm WarningOHXDavidson, Williamson32 min
Mar 27, 6:17 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Williamson29 min
Mar 27, 6:18 AM CDTSpecial Weather StatementOHXMacon, Robertson, Sumner, Trousdale27 min
Mar 27, 6:22 AM CDTSpecial Weather StatementOHXJackson38 min
Mar 27, 6:23 AM CDTSpecial Weather StatementOHXCumberland, White52 min
Mar 27, 6:38 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson52 min
Mar 27, 6:42 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Sumner and 1 more48 min
Mar 27, 6:53 AM CDTSpecial Weather StatementOHXCumberland, Putnam, White52 min
Mar 27, 7:19 AM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith, Trousdale, Wilson41 min
Mar 27, 7:21 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson39 min
Mar 27, 7:36 AM CDTAreal Flood AdvisoryOHXCheatham, Dickson, Hickman, Humphreys, Perry, Williamson3 hr
Mar 27, 7:42 AM CDTSpecial Weather StatementOHXSmith, Williamson, Wilson48 min
Mar 27, 7:57 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Putnam, Smith33 min
Mar 27, 8:02 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson43 min
Mar 27, 8:10 AM CDTAreal Flood AdvisoryOHXHickman, Lewis, Maury, Perry, Wayne, Williamson3 hr
Mar 27, 8:26 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett34 min
Mar 27, 8:29 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Davidson, DeKalb, Jackson, Macon and 9 more3 hr
Mar 27, 8:39 AM CDTSpecial Weather StatementOHXFentress, Overton, Putnam51 min
Mar 27, 8:41 AM CDTSevere Thunderstorm WarningOHXFentress, Overton, Putnam34 min
Mar 27, 8:59 AM CDTSevere Thunderstorm WarningOHXFentress, Pickett16 min
Mar 27, 10:33 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury42 min
Mar 27, 11:08 AM CDTSpecial Weather StatementOHXBedford, Maury52 min
Mar 27, 11:19 AM CDTAreal Flood AdvisoryOHXBedford, Giles, Hickman, Lawrence, Lewis, Marshall and 5 more3 hr
Mar 27, 11:42 AM CDTRiver Flood AdvisoryOHXHickman10 hr
Mar 27, 11:42 AM CDTRiver Flood AdvisoryOHXHumphreys4 days
Mar 27, 11:42 AM CDTRiver Flood AdvisoryOHXMaury15 hr
Mar 27, 11:51 AM CDTSpecial Weather StatementOHXBedford39 min
Mar 27, 12:14 PM CDTFlash Flood WarningOHXBedford, Marshall, Maury, Rutherford, Williamson3 hr
Mar 27, 12:41 PM CDTRiver Flood AdvisoryOHXHickman12 hr
Mar 27, 12:42 PM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson23 hr
Mar 27, 12:53 PM CDTSpecial Weather StatementOHXBedford, Marshall52 min
Mar 27, 1:15 PM CDTFlash Flood WarningOHXBedford, Giles, Marshall, Maury, Rutherford3 hr
Mar 27, 1:32 PM CDTSpecial Weather StatementOHXCoffee43 min
Mar 27, 2:04 PM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Wayne3 hr
Mar 27, 2:37 PM CDTRiver Flood WarningOHXCheatham52 hr
Mar 27, 2:37 PM CDTRiver Flood WarningOHXDavidson, Williamson47 hr
Mar 27, 2:37 PM CDTRiver Flood WarningOHXWilliamson48 hr
Mar 27, 3:30 PM CDTRiver Flood AdvisoryOHXStewart31 hr
Mar 27, 3:30 PM CDTRiver Flood AdvisoryOHXMontgomery31 hr
Mar 27, 3:30 PM CDTRiver Flood AdvisoryOHXDavidson12 hr
Mar 27, 4:14 PM CDTSpecial Weather StatementOHXCumberland46 min
Mar 27, 4:45 PM CDTRiver Flood AdvisoryOHXBedford11 hr
Mar 27, 4:54 PM CDTTornado WarningOHXHickman, Perry36 min
Mar 27, 5:17 PM CDTTornado WarningOHXHickman, Perry28 min
Mar 27, 5:33 PM CDTTornado WarningOHXHickman, Lewis, Perry27 min
Mar 27, 5:39 PM CDTAreal Flood AdvisoryOHXHickman, Lewis, Perry3 hr
Mar 27, 5:39 PM CDTTornado WarningOHXHickman, Perry36 min
Mar 27, 6:00 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury45 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress11 min
Mar 27, 6:09 PM CDTFlash Flood WarningOHXHickman, Lewis, Maury, Perry3 hr
Mar 27, 6:18 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson42 min
Mar 27, 6:28 PM CDTSpecial Weather StatementOHXFentress17 min
Mar 27, 6:38 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson22 min
Mar 27, 6:44 PM CDTFlash Flood WarningOHXMaury, Williamson3 hr
Mar 27, 6:59 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson46 min

Nearby

Special Weather Statements in Tennessee, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.